Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 246, NWS Atlanta, GA

June 7, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2025, 6:34 PM EDT for 7 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 6:34 PM EDT (22:34 UTC)
Expired
Jun 7, 2025, 7:15 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Taliaferro County, GA, Walton County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

762 
WUUS52 KFFC 072234
SVRFFC
GAC133-211-217-219-221-265-297-072315-
/O.NEW.KFFC.SV.W.0246.250607T2234Z-250607T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
634 PM EDT Sat Jun 7 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oconee County in northeastern Georgia...
  Morgan County in north central Georgia...
  Southeastern Walton County in north central Georgia...
  Greene County in east central Georgia...
  Western Taliaferro County in east central Georgia...
  Southwestern Oglethorpe County in northeastern Georgia...
  Northeastern Newton County in north central Georgia...

* Until 715 PM EDT.

* At 634 PM EDT, a severe thunderstorm was located over Brick Store,
  or near Covington, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Covington, Madison, Greensboro, Social Circle, Union Point,
  Rutledge, Bostwick, Woodville, White Plains, Siloam, Maxeys,
  Buckhead, Veazey, Wrayswood, Greshamville, Parks Mill, Swords,
  Penfield, Apalachee, and Robinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3345 8299 3347 8301 3346 8303 3356 8385
      3369 8378 3380 8301 3376 8297
TIME...MOT...LOC 2234Z 270DEG 38KT 3363 8374 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
759 
WWUS52 KFFC 072254
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
654 PM EDT Sat Jun 7 2025

GAC217-297-072303-
/O.CAN.KFFC.SV.W.0246.000000T0000Z-250607T2315Z/
Walton GA-Newton GA-
654 PM EDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northeastern and east central Georgia.

&&

LAT...LON 3345 8299 3347 8301 3346 8303 3354 8366
      3366 8363 3372 8358 3380 8301 3376 8297
TIME...MOT...LOC 2253Z 270DEG 38KT 3363 8349 

$$

GAC133-211-219-221-265-072315-
/O.CON.KFFC.SV.W.0246.000000T0000Z-250607T2315Z/
Oconee GA-Morgan GA-Greene GA-Taliaferro GA-Oglethorpe GA-
654 PM EDT Sat Jun 7 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN OCONEE...MORGAN...GREENE...WESTERN TALIAFERRO AND
SOUTHWESTERN OGLETHORPE COUNTIES...

At 653 PM EDT, a severe thunderstorm was located near Madison, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Greensboro, Union Point, Rutledge, Bostwick, Woodville,
White Plains, Siloam, Maxeys, Buckhead, Veazey, Robinson, Wrayswood,
Hard Labor Creek State Park, Greshamville, Parks Mill, Carey, Swords,
Penfield, and Philomath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3345 8299 3347 8301 3346 8303 3354 8366
      3366 8363 3372 8358 3380 8301 3376 8297
TIME...MOT...LOC 2253Z 270DEG 38KT 3363 8349 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
089 
WWUS52 KFFC 072307
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Sat Jun 7 2025

GAC133-211-219-221-265-072317-
/O.EXP.KFFC.SV.W.0246.000000T0000Z-250607T2315Z/
Oconee GA-Morgan GA-Greene GA-Taliaferro GA-Oglethorpe GA-
707 PM EDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE...
MORGAN...GREENE...WESTERN TALIAFERRO AND SOUTHWESTERN OGLETHORPE
COUNTIES WILL EXPIRE AT 715 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northeastern and east central Georgia.

&&

LAT...LON 3345 8299 3347 8301 3346 8303 3354 8366
      3366 8363 3372 8358 3380 8301 3376 8297
TIME...MOT...LOC 2307Z 270DEG 38KT 3363 8333 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:46 PM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jun 7, 1:46 PM EDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 7 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 128 PM EDT Sat Jun 7 2025

Key Messages:

 - A line of strong to severe thunderstorms will move through
   north Georgia between 4 PM and 11 PM this evening, with
   damaging winds in the 50 to 70 mph range being the primary
   threat.

 - An isolated severe wind threat may continue on Sunday,
   especially in central Georgia.

This Evening & Tonight

The most immediate concern in the forecast remains the line of strong
to severe thunderstorms that is expected to move through north
Georgia this evening. The line of storms which started in the
Central Plains yesterday continues to march in our direction, and it
was prominent on radar over MS/AL as of 1 PM. The line has a history
of producing damaging straight line winds across Arkansas and
Mississippi. It should encroach upon the GA/AL border by around 4 PM
and then rapidly move east across the northern half of the state. By
11 PM or so the threat from this initial line of storms should have
ended or be rapidly diminishing. The environment ahead of the line
looks slightly more unstable than it did at this time yesterday in
the CAM guidance. MUCAPE values in the 1800 to 2500 J/kg range
should be in place for the storms to ingest. The shear environment
remains modest with 15 to 30 kts (0 to 6 kts) of largely
unidirectional shear expected. This should be enhanced by strong
cold pooling (indicated in most of the CAM guidance) and mid/upper
level support from a shortwave trough, both of which should assist
MCS maintenance this evening. The risk for 50 to 70 mph wind gusts
remains and has expanded further eastwards. All counties along and
north of Interstate 20 could experience these conditions during the
4 PM to 11 PM time window. There continue to be a wind risk for
areas further south (central Georgia), but the overall threat
decreases as your distance from Interstate 20 increases.

Over the last 12 hours CAM guidance has been trending toward
additional convection behind the primary line of thunderstorms this
evening. If this convection develops, then a lower end threat for
isolated damaging wind gusts could linger through the overnight
hours. Redevelopment appears most likely along the projected outflow
boundary laid down by this evenings MCS. This should place the
highest potential for overnight storms south of Interstate 20. A
couple isolated storms could occur further north, but the a more
stable boundary layer due to a lingering cold pool should limit the
severe threat.

Weather Concerns for Sunday:

Additional thunderstorms and a lingering severe weather threat will
remain for the region on Sunday. The location of the highest threat
area and greatest storm chances should correlate to the location of
the lingering outflow boundary from storms this evening and
overnight. At this time the consensus in the CAM guidance places
this feature along or just south of a line from Columbus to Macon.
However, forecaster confidence in this is low due to lingering
uncertainty in how convection plays out overnight. It is entirely
possible that overnight convection could push the outflow as far
south as southern Georgia (see the 12 HRRR run), an this would lead
to little or no severe convection in north and central Georgia
Sunday. Any areas along or south of the outflow should be in a high
CAPE and low shear environment on Sunday. This, along with high
precipitable water values (1.7 to 2.0 inches), would favor
precipitation loading and downbursts as the primary severe weather
threat. Thus the damaging wind threat should be more isolated on
Sunday. Lightning will continue to be a concern for any outdoor
events.

Albright

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 128 PM EDT Sat Jun 7 2025

Key Messages:

    - Chances for showers and thunderstorms each afternoon over the
      next 7 days, with potential for severe thunderstorms once
      again on Monday.

    - Any storms that do form will be efficient rainfall producers,
      capable of supporting localized/nuisance flooding.

A glance at the extended range reveals a (literal) rinse and repeat
pattern, with diurnally-driven convection likely each afternoon and
evening, further supported by the interaction of a series of
shortwaves rounding the base of a broader mid-level trough with a
lingering baroclinic zone meandering about the northern Gulf. In
addition to garden-variety, summer-like thunderstorms capable of
upending any outdoor activities with frequent lighting and locally
heavy rainfall and making for a wet afternoon commute, chances for
severe thunderstorms will linger into the start of the work week.

The SPC has outlooked all of north and central Georgia in a Day 3
Slight (level 2 out of 5) Risk for Monday. In keeping with the theme
of the previous several days of severe weather chances, the primary
anticipated hazard is likely to be damaging wind gusts associated
with a quasi-line of storms making its way to the south and east.
Reinvigoration of convection is likely along any remnant or leading
outflow boundaries (of which there may be many), the location of
which remains heavily dependent on Sunday's activity. However, the
parameter space for the event will be relatively unchanged -- modest
lapse rates to 7 C/km or so, remnant outflow boundaries for lift,
instability on the order of 1500-2000 J/kg or greater, and bulk
shear of 20-25kts -- and thus the ceiling would be similar to Sunday
wherever convective initiation occurs.

Multiple waves of high-PWAT airmasses (as high as 2") will support
efficient rainfall producers even if storms are patchy in nature.
WPC has all of north and central Georgia under a Marginal Risk for
Excessive Rainfall on Monday, and a sliver of the Columbus area in a
Marginal Risk for Tuesday. 24-hr flash flood guidance is currently
on the order of 3.5-4.5" areawide, so not expecting widespread
flooding concerns at this time, but redevelopment over areas that
have received periods of heavy rainfall in days prior would mean
localized pockets of very saturated soils. As a result, isolated
flash or nuisance flooding is possible in instances of
training/backbuilding or particularly heavy showers or
thunderstorms.

For Sunday through midweek, the forecast area will be largely post-
frontal, doing little to properly dry us out, but contributing to
highs slightly below average -- in the upper-70s to near 90. Beyond
that, expect highs to warm a degree or two each day until we're back
in the 80s to lower-90s. Overnight lows will be fairly uniformly in
the upper-50s to lower 70s.

96

&&

.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Sat Jun 7 2025

A line of thunderstorms will move through north Georgia between
20Z today and 04Z Sunday, with impacts likely for the Atlanta
area TAFS and KMCN. Impacts are possible at KCSG and KMCN as well.
Additional shower and thunderstorm activity is possible between
04Z Sunday and 00Z Monday, but confidence in timing or location is
low. Patchy MVFR ceilings are possible between 09Z and 15Z
Sunday. Winds will continue to be from the west through Sunday.

//ATL Confidence...18Z Update...
Moderate confidence in the timing of storms between 22Z today and
02Z Sunday.
Low confidence in the occurrence of any storms after 02Z Sunday.
Moderate confidence in the wind and ceiling forecasts.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  84  66  86 /  80  40  20  50
Atlanta         71  83  68  85 /  80  60  30  70
Blairsville     64  79  60  82 /  90  50  20  50
Cartersville    69  83  65  86 /  80  60  20  60
Columbus        74  89  70  87 /  50  60  50  90
Gainesville     69  82  66  84 /  80  50  20  50
Macon           74  88  70  87 /  50  60  50  80
Rome            69  84  66  86 /  70  60  20  60
Peachtree City  70  84  67  85 /  80  60  30  70
Vidalia         75  90  72  87 /  20  50  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....96
AVIATION...Albright
Hazardous weather outlook, Jun 7, 11:51 AM EDT, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sat Jun 7 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sat Jun 7 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A line of strong to severe thunderstorms will move across north
and central Georgia between 4 PM and 11 PM this evening. Wind
gusts in the 50 to 70 mph range are the primary potential hazard.
Damage to trees in and power lines is likely for some areas along
and north of Interstate 20. Frequent lighting will also occur, and
a brief burst of hail or a spin up tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are possible Sunday,
especially in central Georgia. A few storms could be severe,
especially across central Georgia, with the primary hazard being
isolated damaging wind gusts.

Daily thunderstorm activity will continue in Georgia through next
Thursday. A limited potential for severe weather will exist each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 7, 5:49 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Sat Jun 7 2025

GAZ033-034-044>046-053>057-066>068-072215-
Fayette GA-Rockdale GA-Coweta GA-Gwinnett GA-Troup GA-Meriwether GA-
Pike GA-Henry GA-South Fulton GA-North Fulton GA-Clayton GA-
DeKalb GA-Spalding GA-
549 PM EDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of Rockdale, Spalding,
DeKalb, Fayette, Meriwether, Pike, south central Gwinnett, Henry,
Troup, southeastern Coweta, Clayton and south central Fulton Counties
through 615 PM EDT...

At 549 PM EDT, a line of strong thunderstorms was along a line
extending from near Atlantic Station to near Sharpsburg to
Abbottsford, and moving southeast at 40 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Newnan, LaGrange, Griffin, McDonough, Decatur, Fayetteville,
Conyers, Jonesboro, Zebulon, Greenville, City of South Fulton, Sandy
Springs, Peachtree City, East Point, Stockbridge, Union City, Forest
Park, Riverdale, and College Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and west central Georgia.

&&

LAT...LON 3339 8468 3391 8442 3375 8392 3365 8393
      3352 8405 3352 8404 3349 8401 3318 8417
      3319 8424 3312 8425 3285 8471 3287 8475
      3287 8509 3294 8520 3307 8522
TIME...MOT...LOC 2149Z 298DEG 34KT 3382 8440 3337 8463 3303 8519

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 7, 6:03 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Jun 7 2025

GAZ014>016-022>025-034>037-045>049-072230-
Morgan GA-Banks GA-Dawson GA-Walton GA-Rockdale GA-Forsyth GA-
Gwinnett GA-White GA-Newton GA-Lumpkin GA-Hall GA-Jackson GA-
Barrow GA-DeKalb GA-Clarke GA-Oconee GA-
603 PM EDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of east central DeKalb,
Gwinnett, northwestern Clarke, Hall, Jackson, north central Newton,
northeastern Rockdale, northwestern Oconee, Barrow, central Forsyth,
northwestern Morgan, southeastern Lumpkin, Banks, southern White,
Walton and southeastern Dawson Counties through 630 PM EDT...

At 603 PM EDT, a line of strong thunderstorms was along a line
extending from Porter Springs to Pine Lake, and moving east at 55
mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Lawrenceville, Winder, Monroe, Jefferson, Commerce,
Dahlonega, Cleveland, Homer, Duluth, Sugar Hill, Snellville, Suwanee,
Buford, Lilburn, Loganville, Braselton, Auburn, Stone Mountain, and
Flowery Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3458 8364 3455 8362 3451 8367 3443 8361
      3449 8354 3447 8342 3444 8339 3432 8339
      3428 8336 3421 8337 3420 8340 3417 8338
      3358 8351 3378 8420 3403 8413 3405 8410
      3405 8412 3463 8397 3463 8364
TIME...MOT...LOC 2203Z 285DEG 47KT 3460 8396 3377 8419

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 7, 6:07 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
607 PM EDT Sat Jun 7 2025

GAZ053>058-066>070-078-079-072245-
Harris GA-Butts GA-Fayette GA-Coweta GA-Troup GA-Meriwether GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Clayton GA-Upson GA-Spalding GA-
607 PM EDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, Meriwether, Pike, northwestern Upson, Butts,
Harris, southern Henry, southern Troup, southeastern Coweta,
southeastern Clayton, northwestern Talbot and Lamar Counties through
645 PM EDT...

At 607 PM EDT, a line of strong thunderstorms was along a line
extending from Bonanza to Wooster to Lakeview, and moving southeast
at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Griffin, McDonough, Fayetteville, Thomaston, Barnesville,
Jackson, Jonesboro, Zebulon, Hamilton, Greenville, Stockbridge,
Hampton, Lovejoy, Locust Grove, Manchester, West Point, Senoia, Pine
Mountain, and Woodbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central and west central Georgia.

&&

LAT...LON 3315 8471 3355 8433 3335 8386 3333 8384
      3320 8396 3320 8404 3312 8404 3289 8426
      3261 8504 3261 8508 3264 8511 3266 8509
      3271 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3294 8520
TIME...MOT...LOC 2207Z 304DEG 31KT 3346 8433 3313 8466 3290 8519

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 7, 6:15 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Sat Jun 7 2025

GAZ046>049-055>060-072245-
Butts GA-Morgan GA-Putnam GA-Walton GA-Rockdale GA-Clayton GA-
Jasper GA-Spalding GA-Newton GA-Henry GA-
615 PM EDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of southeastern
Rockdale, northeastern Spalding, southwestern Morgan, northwestern
Putnam, southern Henry, south central Walton, Butts, southern
Clayton, Jasper and Newton Counties through 645 PM EDT...

At 615 PM EDT, a line of strong thunderstorms was along a line
extending from near Georgia International Horse Park to near Oak Hill
to Hampton, and moving east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Conyers, Covington, Jackson, Madison, Monticello, Hampton,
Locust Grove, Social Circle, Oxford, Porterdale, Rutledge, Newborn,
Flovilla, Mansfield, Jenkinsburg, Shady Dale, Sunny Side, Georgia
International Horse Park, and Stewart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central and west central Georgia.

&&

LAT...LON 3338 8439 3350 8405 3369 8399 3360 8341
      3330 8349 3319 8384 3320 8387 3320 8393
      3336 8440
TIME...MOT...LOC 2215Z 287DEG 42KT 3370 8394 3349 8399 3339 8429

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 7, 6:19 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
619 PM EDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Tstm Wnd Dmg     Fairplay                33.62N 84.86W
06/07/2025                   Douglas            GA   Emergency Mngr

            Tree reported down at the intersection of
            Post Rd and Duncan Memorial Hwy.

&&
Special weather statement, Jun 7, 6:31 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Sat Jun 7 2025

GAZ016-024-025-027-072300-
Madison GA-Banks GA-Jackson GA-White GA-
631 PM EDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of Banks, southeastern
White, Jackson and Madison Counties through 700 PM EDT...

At 631 PM EDT, a line of strong thunderstorms was along a line
extending from near Leaf to near Homer to Pendergrass, and moving
east at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jefferson, Commerce, Homer, Danielsville, Maysville, Arcade,
Nicholson, Hoschton, Comer, Pendergrass, Ila, Carlton, Pocataligo,
Peach State Speedway, Diamond Hill, Pinefield Crossroads, Paoli,
Apple Valley, Neese, and Leaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Georgia.

&&

LAT...LON 3453 8363 3449 8356 3446 8340 3432 8339
      3424 8334 3426 8330 3424 8317 3427 8311
      3423 8308 3417 8310 3404 8298 3408 8376
      3436 8357 3444 8361 3446 8358 3447 8357
      3448 8355 3452 8366 3464 8372 3465 8366
TIME...MOT...LOC 2231Z 270DEG 38KT 3461 8363 3437 8352 3416 8368

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jun 6, 8:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 6, 8:58 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon32 min
Jun 6, 9:14 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon18 min
Jun 6, 11:30 PM EDTSpecial Weather StatementFFCWalton30 min
Jun 7, 12:00 AM EDTSpecial Weather StatementFFCClarke, Oconee30 min
Jun 7, 12:26 AM EDTSpecial Weather StatementFFCOglethorpe34 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Haralson, Polk, Walker47 min
Jun 7, 4:13 PM EDTSevere Thunderstorm WarningFFCDade, Walker47 min
Jun 7, 4:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield40 min
Jun 7, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more52 min
Jun 7, 4:46 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk44 min
Jun 7, 5:03 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Murray, Union, Whitfield42 min
Jun 7, 5:14 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more46 min
Jun 7, 5:18 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more42 min
Jun 7, 5:33 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Hall, Lumpkin, Pickens42 min
Jun 7, 5:34 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin26 min
Jun 7, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 7, 5:41 PM EDTSpecial Weather StatementFFCFannin, Towns, Union, White34 min
Jun 7, 5:49 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more26 min
Jun 7, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more50 min
Jun 7, 6:02 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Hall, Lumpkin, White28 min
Jun 7, 6:03 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton27 min
Jun 7, 6:07 PM EDTSpecial Weather StatementFFCButts, Harris, Henry, Lamar, Meriwether, Pike and 2 more38 min
Jun 7, 6:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more48 min
Jun 7, 6:15 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Morgan, Newton30 min
Jun 7, 6:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson37 min
Jun 7, 6:31 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison29 min
Jun 7, 6:41 PM EDTSpecial Weather StatementFFCHancock34 min
Jun 7, 6:45 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more45 min
Jun 7, 6:46 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more44 min
Jun 7, 6:49 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington26 min
Jun 7, 6:56 PM EDTSevere Thunderstorm WarningFFCWilkes49 min
Jun 7, 7:06 PM EDTSpecial Weather StatementFFCGreene, Taliaferro24 min
Jun 7, 7:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington35 min
Jun 7, 7:19 PM EDTSevere Thunderstorm WarningFFCJefferson25 min
Jun 7, 7:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes35 min
Jun 7, 7:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 7, 7:59 PM EDTSpecial Weather StatementFFCJefferson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.